"Comment on Harrison White, "Chance Models of Systems of Casual Groups
Bibliographic Data
| ID | 11600182 |
|---|---|
| Authors | James Coleman (0000-0001-6851-2545), James W Coleman (0000-0002-8946-9133, corresponding author) |
| Year | 1962 |
| Volume | 25 |
| Issue | 2 |
| Pages | 172-172 |
| Publication date | 1962-06-01 |
| Open Access | No |
| Type | ARTICLE |
| Venue | Sociometry (JOURNAL) |
| Journal identifiers | ISSN: 0038-0431 • E-ISSN: 2325-7938 |
| Publisher | American Sociological Association (PUBLISHER • US) |
| DOI | 10.2307/2785948 |
| OpenAlex | W2797644449 |
| Language | EN |
| Citations received | 3 |
Biology · Casual · Mathematical economics · Political science · White (mutation · Advanced Text Analysis Techniques · Computer Science · Mathematics
| Citations per year | 0.06 |
|---|---|
| Citation span | 1975 - 1995 (21) |
| Highly cited | No |